Reiteration formulae for interpolation methods associated to polygons



Downloads per month over past year

Cobos, Fernando and Richter, Christian and Ullrich, Tino (2009) Reiteration formulae for interpolation methods associated to polygons. Journal of Mathematical Analysis and Applications, 352 (2). pp. 773-787. ISSN 0022-247X

[thumbnail of 05.pdf] PDF
Restringido a Repository staff only


Official URL:


We study spaces generated by applying the interpolation methods defined by a polygon Π
to an N-tuple of real interpolation spaces with respect to a fixed Banach couple {X, Y }. We
show that if the interior point (α,β) of the polygon does not lie in any diagonal of Π then
the interpolation spaces coincide with sums and intersections of real interpolation spaces
generated by {X, Y }. Applications are given to N-tuples formed by Lorentz function spaces
and Besov spaces. Moreover, we show that results fail in general if (α,β) is in a diagonal.

Item Type:Article
Uncontrolled Keywords:Banach-Spaces; Compact-Operators; Duality; Interpolation methods associated to polygons; Reiteration; Lorentz function spaces; Besov spaces; Mathematics, Applied; Mathematics
Subjects:Sciences > Mathematics > Topology
ID Code:14927
Deposited On:20 Apr 2012 11:04
Last Modified:21 Jun 2018 08:08

Origin of downloads

Repository Staff Only: item control page